# SDR AALA201806052006

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 53,411 hours, 21,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 993 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON GALLEY FLOORBEAM ANGLE AT BS 993, BETWEEN  LBL 32 - 46.  REPLACED THE FLOORBEAM ANGLE IAW 51-00-05.
